# SDR SCNA20241114369

- Difficulty date: October 31, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 54,016 hours, 23,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 71919: 1L DOOR FLOOR LIGHT COVER CRACKED.  RESOLUTION: INSTALLED NEW COVER ON THE L1 FLOOR PROXIMITY LIGHT REF AMM 33-51-14. THIS CLEARS MEL 25-10
